Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: High doses of Parnate Judy

Posted by Tori on October 24, 2000, at 9:14:42

In reply to Re: High doses of Parnate Steeler Tori, posted by Judy on October 24, 2000, at 7:36:39

Well, after four hours sleep this night I may be back in the same boat with you as well.

Sunday I slept the entire day. I was so exhaused. Then I went hypertensive that evening., 174/87 at 10:00 - all of a sudden I felt my chest/throat get really heavy. Constant monitoring and two doses of 30 mg adalat two hours apart and finally at 2 a.m. it was down to 89/58. Fun fun. I have no idea what caused it. I'm just glad I didn't get a headache with it (ooooh, those huuuurt!).

:-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tori thread:46965
URL: http://www.dr-bob.org/babble/20001022/msgs/47242.html